Unrelenting buzzing...

Discussion in 'Introduce Yourself' started by slipware, Apr 29, 2014.

tinnitus forum
    1. slipware
      Cowabunga

      slipware Member

      Tinnitus Since:
      2012
      Hello thanks for being here! I've had tinnitus for two years, starting after sudden hearing loss in 2012, 100% deafness. My hearing has come back to a degree, though it's distorted. I can easily cope with the hearing loss, I have a hearing aid now too. It's the tinnitus causing distress. It's always there, sometimes manageable, but sometimes, more often than not, like today, horrendous. I realise it can be linked to stress or anxiety, but this doesn't seem to be my problem. I have afib for which I've been prescribed beta blocker and warfarin. Beta blocker is at the minimum dose, question is, has anybody linked their tinnitus to beta blocker use? I quite understand that my hearing loss could have been the cause, but I think it's been 100% worse in the last 6 months since medications. I get so fed up!
       
    2. Sound Wave
      Curious

      Sound Wave Member Benefactor Team Tech

      Location:
      Finland
      Tinnitus Since:
      12/2013
      Cause of Tinnitus:
      Probably headphones
      Yes, some beta blockers are otoxic, i.e. they can cause hearing loss and tinnitus. You should check the otoxicty list of drugs. It's also mentioned here in several threads.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.